Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 224, NWS Goodland, KS

June 28, 2016Hitchcock County, Red Willow County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2016, 10:23 PM CDT for Hitchcock County, Red Willow County, Nebraska; Rawlins County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 10:23 PM CDT (03:23 UTC)
Expired
Jun 28, 2016, 11:15 PM CDT
In force
52 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Rawlins County, KS, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:37 PM CDTTSTM WND GST 533 Wnw Trenton, NE
Jun 28, 11:03 PM CDTTSTM WND GST 58Mccook, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 8:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

090 
WUUS53 KGLD 290323
SVRGLD
KSC153-NEC087-145-290415-
/O.NEW.KGLD.SV.W.0224.160629T0323Z-160629T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1023 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...
  RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1115 PM CDT

* AT 1023 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF MAYWOOD TO 4 MILES NORTHWEST OF
  HAMLET...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MCCOOK...TRENTON...CULBERTSON...INDIANOLA...PALISADE AND BARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 10020 4017 10019 3996 10101 4035 10124
TIME...MOT...LOC 0323Z 322DEG 30KT 4064 10076 4044 10128 

HAIL...1.00IN
WIND...70MPH
 
$$

LUNDQUIST
3 follow-up statements
098 
WWUS53 KGLD 290335
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1035 PM CDT TUE JUN 28 2016

KSC153-NEC087-145-290415-
/O.CON.KGLD.SV.W.0224.000000T0000Z-160629T0415Z/
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
1035 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTH CENTRAL RAWLINS...HITCHCOCK AND RED WILLOW COUNTIES...

AT 1034 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF MAYWOOD TO NEAR HAMLET...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MCCOOK...TRENTON...CULBERTSON...INDIANOLA...PALISADE AND BARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 10020 4017 10019 3996 10101 4035 10124
TIME...MOT...LOC 0334Z 322DEG 30KT 4057 10069 4037 10121 

HAIL...0.88IN
WIND...70MPH
 
$$

LUNDQUIST
724 
WWUS53 KGLD 290339
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1039 PM CDT TUE JUN 28 2016

KSC153-NEC087-145-290415-
/O.CON.KGLD.SV.W.0224.000000T0000Z-160629T0415Z/
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
1039 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTH CENTRAL RAWLINS...HITCHCOCK AND RED WILLOW COUNTIES...

AT 1038 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MAYWOOD TO 3 MILES SOUTHEAST OF
HAMLET...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS...AND OUTBUILDINGS. THESE STORMS ARE
         PRODUCING BLOWING DUST AND NEAR ZERO VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...TRENTON...CULBERTSON...INDIANOLA...PALISADE AND BARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 4035 10020 4017 10019 3996 10101 4035 10124
TIME...MOT...LOC 0338Z 270DEG 30KT 4056 10066 4036 10118 

HAIL...<.75IN
WIND...70MPH
 
$$

LUNDQUIST
209 
WWUS53 KGLD 290403
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1103 PM CDT TUE JUN 28 2016

KSC153-NEC087-145-290415-
/O.CON.KGLD.SV.W.0224.000000T0000Z-160629T0415Z/
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
1103 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTH CENTRAL RAWLINS...EASTERN HITCHCOCK AND RED WILLOW
COUNTIES...

AT 1103 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF FREEDOM TO 3 MILES EAST OF TRENTON...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...MEASURED AT MCCOOK AIRPORT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCCOOK...TRENTON...CULBERTSON...INDIANOLA AND BARTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 4035 10020 4017 10019 3996 10101 4024 10118
      4035 10092
TIME...MOT...LOC 0403Z 332DEG 32KT 4042 10048 4016 10095 

HAIL...<.75IN
WIND...60MPH
 
$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:50 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 28, 6:50 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
550 PM MDT TUE JUN 28 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 243 PM MDT Tue Jun 28 2016

Thunderstorm chances and their severity continue to be the main
issues. Currently not much going on. Some isolated thunderstorms
have tried to develop this afternoon in response to some leftover
outflow boundaries. Due to a lack of lift aloft at this time, they
have struggled to maintain themselves. Have kept a slight chance
in the appropriate areas to account for this.

With a rather strong shortwave trough in northwest flow aloft, the
next cluster of storms are expected to move in from the north and
northwest during the night. However once again the high
resolution/convective allowing models differ on timing and
location of best chances. Considering the lack of cumulus in close
proximity upstream of our area, am liking the later arrival time
which is more in line with what the Nam says. Am thinking that mid
to late evening is the main arrival time. This complex looks to
bring a substantial amount of rainfall to the northeast portion
where Pwats of 1.5 to 2 inches will be in place.

With stronger flow aloft and continued good directional shear,
there looks to be good and better chance, than last night, that
these storms will become severe large hail and damaging winds the
main threats.

Going by the slower arrival time, there looks to be some lingering
thunderstorms in the morning. Depending on how tonights storms
evolves, fog could develop once again to a moist and upslope air
mass. Will let the evening and overnight shifts take a look at
this. Not sure how much convection will be around tomorrow. Am
thinking that the air mass will take most of the day to recover
but still do have northwest aloft with embedded shortwaves around.
At this time just have low chance pops in the east in the
afternoon, but am not too certain about it.

Temperatures should be cooler and potentially could be cooler if
clouds and upslope are more than expected.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 28 2016

For this extended forecast period, an active weather pattern should
continue into this weekend. This pattern consists of an upper level
trough to the east and a high pressure ridge to the west, resulting
in the common "northwest flow" setup. By Sunday, this pattern begins
to weaken as the upper trough slides east and the high pressure
ridge intensifies. This should allow the region to dry out some
Sunday and Monday. However, the ridge weakens once again as
disturbances moving east on the northern periphery of the high break
it down. Shortwave troughs should begin moving close enough to
initiate storms once again by next Tuesday.

Beginning with tomorrow night, thunderstorm chances increase once
again as a shortwave trough pushes in from the west. Flow should be
more from the west so any afternoon convection that develops along
the Rockies should have a chance to make it into the Tri-State
region. Also, decided to include a chance for storms further east as
there may be a remnant outflow boundary along and east of highway
83. These storms would primarily occur in the afternoon/early
evening hours before diminishing. An unstable and sheared
atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500
mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts,
indicate that these storms may be severe depending on the timing.
The main threats would be damaging winds and large hail. Heavy
downpours can also be expected but am unsure of the flash flooding
potential due to potential cold pool formation and thus faster storm
movement.

A cold front should push south on Thursday. As a result, am
anticipating reduced atmospheric instability which could hinder the
chances for severe thunderstorms. Moisture flow from the east should
lead to an increasing in precipitable water content. Finally,
another shortwave trough is expected to slide through. All of this
means that chances for thunderstorms will persist from Thursday
afternoon through at least Friday night, particularly closer to the
front south of Interstate 70. There should still be enough
instability and shear for some severe thunderstorms capable of large
hail and damaging winds each day. The primary threat may shift from
severe weather to flooding though as repeated rounds of rainfall and
a rich, moist airmass may provide a situation conducive to flash
flooding.

After a brief dry period Sunday and Monday, a return to a more
active weather pattern is possible. However, forecast guidance is
not in great agreement, particularly with the placement of the
next developing high pressure ridge.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 543 PM MDT Tue Jun 28 2016

VFR conditions forecast for the 0z TAFs. Main impact for these
TAFs will be timing the arrival of the storms this evening for the
sites. Am expecting KMCK to be impacted first by the storms
followed shortly after by KGLD. Did not place a tempo group in for
KGLD due to low confidence in storm coverage this far west. Better
chances for storm activity are to the east. Large to very large
hail and wind gusts of 60 MPH or higher are expected with the
storms late this evening and overnight. As the storm complex moves
south of the TAF sites its intensity will begin to weaken. KGLD
may have a brief period of MVFR ceilings around 12z behind the
storm complex.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...JTL
Hazardous weather outlook, Jun 28, 8:23 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM MDT TUE JUN 28 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH
THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN
DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR
BRIEF TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW
STORMS COULD BECOME SEVERE.

HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT
THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE
MULTIPLE ROUNDS OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 28, 9:05 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
805 PM MDT TUE JUN 28 2016

COZ090-290245-
YUMA COUNTY CO-
805 PM MDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
845 PM MDT...

AT 804 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF YUMA...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YUMA...ECKLEY AND HEARTSTRONG.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4015 10226 3994 10241 3991 10279 3994 10280
      4000 10280 4000 10279 4020 10279 4029 10257
TIME...MOT...LOC 0204Z 292DEG 22KT 4016 10266

JN
Local storm report, Jun 28, 9:33 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
833 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             7 WSW ECKLEY            40.07N 102.61W
06/28/2016  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

            UP TO QUARTER SIZED HAIL

&&

HILL
Local storm report, Jun 28, 9:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
859 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     7 NNW ALVIN             40.41N 102.12W
06/28/2016  M65 MPH          YUMA               CO   TRAINED SPOTTER

&&

HILL
Local storm report, Jun 28, 10:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
914 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     14 S IMPERIAL           40.32N 101.67W
06/28/2016  E60 MPH          DUNDY              NE   CO-OP OBSERVER

            AT LEAST 60 MPH WINDS ESTIMATED.

&&

HILL
Local storm report, Jun 28, 10:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
919 PM MDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     15 NNE BENKELMAN        40.25N 101.43W
06/28/2016  M58 MPH          DUNDY              NE   MESONET

            SITE IS NEAR THE INTERSECTION OF CR 721 AND AVENUE 339.

&&

JLUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:09 PM CDTFlash Flood WatchGLDDundy, Hitchcock, Red Willow5 hr
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningGLDDundy40 min
Jun 28, 10:02 PM CDTSevere Thunderstorm WarningGLDDundy43 min
Jun 28, 10:17 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock43 min
Jun 28, 11:08 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow52 min
Jun 28, 10:15 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman45 min
Jun 28, 10:31 PM CDTSevere Thunderstorm WarningGLDCheyenne, Decatur, Rawlins, Sherman, Thomas44 min
Jun 28, 10:51 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas, Wallace39 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins32 min
Jun 28, 11:28 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas62 min
Jun 28, 11:40 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace65 min
Jun 28, 11:54 PM CDTSpecial Weather StatementGLDNorton, Sheridan36 min
Jun 29, 12:06 AM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita54 min
Jun 29, 12:23 AM CDTSpecial Weather StatementGLDGraham, Norton, Sheridan22 min
Jun 29, 12:38 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas37 min
Jun 29, 12:45 AM CDTSpecial Weather StatementGLDGraham, Sheridan45 min
Jun 29, 12:53 AM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wichita52 min
Jun 29, 1:15 AM CDTSpecial Weather StatementGLDGove, Logan, Wallace45 min
Jun 29, 1:33 AM CDTSpecial Weather StatementGLDWichita42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.